# SDR REXA2012040200459

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 15,776 hours, 13,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EMERGENCY OVERWING BULB INOPERATIVE.   REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
